# SDR HYIA20200115001

- Difficulty date: January 9, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Aircraft time: 34,080 hours, 36,913 cycles
- Engine: Cont TSIO520VB
- Engine time: 68 hours, 86 cycles
- Propeller: Mcauly 3AF32C505
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH PROPELLERS CONTACTED RUNWAY DURING TOUCH & GO TRAINING MANEUVER. SUSPECT NOSE LANDING GEAR ACTUATOR TO BE AT FAULT. NO DAMAGE TO AIRCRAFT, BOTH ENGINES AND PROPELLERS WILL BE REPLACED. FURTHER DETAILS TO BE PROVIDED UPON RECEIPT OF TEARDOWN REPORT FOR NOSE LANDING GEAR ACTUATOR.
